MathSciNet Relay Station
MathSciNet bibliographic data
MR240267 (39 #1616) 28.10
Davies, Roy O.; Rogers, C. A. The problem of subsets of finite positive measure. Bull. London Math. Soc. 1 1969 47–54.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement